MathSciNet Relay Station
MathSciNet bibliographic data
MR669642 (84b:65080) 65L20
Day, J. D.; Murthy, D. N. P. Two classes of internally $S$-stable generalized Runge-Kutta processes which remain consistent with an inaccurate Jacobian. Math. Comp. 39 (1982), no. 160, 491–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement